# SDR UHLA2012042500135

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 21,157 hours, 13,227 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - TRANSFER FROM NR CONTINUATION CARD VP-041625-2011/4C2 - CRACK ON FLANGE OF RIB 10 AT SPAR 2 REGION ON LT WING, REQUIRES FINAL REPAIR WITHIN 5000FC PER ETD2011-170-104009 REV B.  REMOVED AND REPLACED LT WING RIB 10 AT SPAR 2 IAW EMB 170 SRM 51-40-02, 51-43-01, 51-43-02.
